Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 149, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Dec 23, 2015, 3:44 PM CST for Schuyler County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 3:44 PM CST (21:44 UTC)
- Expired
- Dec 23, 2015, 4:30 PM CST
- In force
- 46 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Schuyler County, IL
The radar
The Lincoln radar (KILX), 111 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 1:55 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
728
WUUS53 KILX 232144
SVRILX
ILC169-232230-
/O.NEW.KILX.SV.W.0149.151223T2144Z-151223T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
344 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 430 PM CST
* AT 344 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMP
POINT...OR 19 MILES NORTHEAST OF QUINCY...MOVING NORTHEAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...LITTLETON...HUNTSVILLE...CAMDEN...RIPLEY...WEINBERG
KING STATE PARK AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS.
LAT...LON 4027 9045 4002 9044 3999 9052 3998 9060
4002 9062 4003 9061 4002 9063 4005 9068
4008 9067 4008 9070 4011 9071 4011 9091
4028 9091
TIME...MOT...LOC 2144Z 233DEG 45KT 4008 9108
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BARKER1 follow-up statement
438
WWUS53 KILX 232159
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
359 PM CST WED DEC 23 2015
ILC169-232230-
/O.CON.KILX.SV.W.0149.000000T0000Z-151223T2230Z/
SCHUYLER-
359 PM CST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SCHUYLER COUNTY...
AT 359 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF AUGUSTA TO 7 MILES SOUTHWEST OF
CLAYTON...MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...LITTLETON...HUNTSVILLE...CAMDEN...RIPLEY...WEINBERG KING
STATE PARK AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS.
LAT...LON 4027 9045 4002 9044 3999 9052 3998 9060
4002 9062 4003 9061 4002 9063 4005 9068
4008 9067 4008 9070 4011 9071 4011 9091
4028 9091
TIME...MOT...LOC 2159Z 233DEG 43KT 4027 9086 3993 9102
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 3:12 PM CST, 32 minutes earlier.
Area forecast discussion, Dec 23, 3:12 PM CST, 32 minutes before
AREA FORECAST DISCUSSION National Weather Service Lincoln IL 312 PM CST WED DEC 23 2015 .SHORT TERM...(Tonight) ISSUED AT 312 PM CST WED DEC 23 2015 First round of severe weather has exited the eastern forecast area early this afternoon, but storms have quickly started to fire in northeast Missouri. This particular area has seen some sunshine during the afternoon, helping to destabilize the atmosphere, where CAPE's are above 500 J/kg and 0-6km bulk shear is an impressive 60- 70 knots. HRRR latched onto this area of development earlier, and races it across the northern part of the forecast area between 4 pm and 8 pm. Have concentrated the highest PoP's for the rest of the afternoon in this area. The storms should be weakening after sunset as the surface low pulls northeast, and there is some question about how much the atmosphere across the eastern CWA can recover after being thoroughly worked over the last several hours. Secondary concern is with the winds this evening. Have issued a Wind Advisory for the period from 6 pm to 2 am across about the northwest half of the forecast area. Main surface low is currently located across northeast Iowa, and will be zipping northeast. Impressive 3- hour pressure rises of 10-11 mb are progged to track northeastward to around Rockford by midnight. Wind gusts of 45 mph or so are likely across the northwest half of the forecast area as this bullseye passes. Have gone as far south as Jacksonville with the advisory, but this area may be of a shorter duration. Most of the winds should be diminishing around midnight, but will linger a bit longer north of I-74. && .LONG TERM...(Thursday through Wednesday) ISSUED AT 312 PM CST WED DEC 23 2015 Short and medium range models are in fairly good agreement with the overall active weather pattern through the weekend and into early next week. Unseasonably warm temperatures and very wet weather will be the main factors for the weekend through late Monday. In the shorter term, mild temperatures and periods of cloudiness can be expected for Christmas Eve into much of Christmas Day. The return of a surface boundary north of the Ohio Valley and associated weak isentropic lift initially will result in a chance for light rain in southeast IL late on Christmas Day. The GFS is the odd model out on this one by keeping the boundary much farther south. Backing upper level flow in response to a digging trough in the western U.S. will allow very warm and moist air to return into much of central and SE IL during the day Saturday. This feed of moisture and the associated rainfall will linger in the forecast area through most of Sunday, resulting in 2.50 to 3.50 inches of rain. The precipitation area will gradually sag south as the upper low in the west closes off in SW Texas and an upper level confluent area sets up across central IL by later in the day Sunday. The upper low in the southwestern U.S. is expected to kick out toward the Midwest Monday as another strong upper level trough digs from the Pacific NW to the southern Plains. This will bring the likelihood of precipitation back to central IL for Monday. The forecast type becomes a bit tricky north of a Rushville-Bloomington line Monday into Monday night as upper level soundings indicate a mix of rain/snow/sleet possible. Could be some minor accumulations of snow NW of Peoria late Monday, but there is a lot of uncertainty with this scenario 6 days out. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) ISSUED AT 1149 AM CST WED DEC 23 2015 Active convective weather with a complex weather system can be expected in central and eastern IL this afternoon through this evening. The majority of the area is in the warm sector of the storm system, so ceilings have come up considerably due to this and the high winds from the mixing of the lower atmosphere. Several rounds of showers/t-storms will impact central and eastern IL TAF sites through at least 20-21 UTC before the next round approaches/develops in the 21-03 UTC timeframe. Added a TEMPO group to not only highlight the MVFR visibility/ceilings from the moderate to heavy rain, but also wind gusts exceeding 40 kts from the strongest thunderstorms. Outside of the thunderstorms, VFR conditions are anticipated. However, an increasing pressure gradient this afternoon through the evening will result in south to southwest winds of 25-30 kts with gusts around 35 kts. The sky is expected to partially clear and wind settle down a bit after midnight local time. Increasing mid level clouds are anticipated by mid-morning Thursday, but conditions will be VFR. && .ILX Watches/Warnings/Advisories... Wind Advisory until 2 AM CST Thursday for ILZ027>031-036>038- 040>043-047>050. && SHORT TERM...Geelhart LONG TERM...Miller AVIATION...Miller
Hazardous weather outlook, Dec 23, 3:23 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CST WED DEC 23 2015 ILZ027>030-036-040-041-047-049-050-241200- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK- 323 PM CST WED DEC 23 2015 ...WIND ADVISORY IN EFFECT UNTIL 2 AM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA INTO EARLY THIS EVENING...AHEAD OF A COLD FRONT MOVING INTO THE AREA. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. EVEN OUTSIDE OF THE STORMS...SOUTH WINDS OF 35 TO 45 MPH WITH A FEW GUSTS UP TO 50 MPH...CAUSING TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ON EAST WEST ORIENTED ROADWAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXTENDED PERIOD OF MODERATE TO HEAVY RAIN IS EXPECTED FROM FRIDAY NIGHT THROUGH MONDAY NIGHT.. AMOUNTS OF 2 TO 4 INCHES ARE LIKELY...WITH THE HEAVIER TOTALS SOUTH OF I-72. THIS WILL LIKELY RESULT IN THE DEVELOPMENT OF RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED INTO EARLY THIS EVENING FOR AREAS ROUGHLY WEST OF A PEORIA TO JACKSONVILLE LINE. ILZ031-037-038-042-043-048-241200- DE WITT-LOGAN-MCLEAN-MENARD-TAZEWELL-WOODFORD- 323 PM CST WED DEC 23 2015 ...WIND ADVISORY IN EFFECT UNTIL 2 AM CST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL AFFECT THE AREA INTO THIS EVENING...AHEAD OF A COLD FRONT MOVING INTO THE AREA. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS... ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. EVEN OUTSIDE OF THE STORMS...SOUTH WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 50 MPH...WILL CAUSE TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ON EAST WEST ORIENTED ROADWAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXTENDED PERIOD OF MODERATE TO HEAVY RAIN IS EXPECTED FROM FRIDAY NIGHT THROUGH MONDAY NIGHT.. AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE. THIS WILL LIKELY RESULT IN THE DEVELOPMENT OF RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON THROUGH THIS EVENING. CURRENT INDICATIONS SUGGEST IF ACTIVATION IS NECESSARY...IT WOULD BE FROM 4 PM UNTIL 8 PM. ILZ044>046-051>057-061>063-066>068-071>073-242130- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SANGAMON-SHELBY-VERMILION- 317 PM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY PUSH BACK INTO THE AREA LATE THIS AFTERNOON AND INTO THIS EVENING...AHEAD OF A COLD FRONT MOVING INTO THE AREA. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. EVEN OUTSIDE OF THE STORMS...SOUTH WINDS WILL GUST FROM 35 TO 45 MPH...CAUSING TRAVEL DIFFICULTY FOR HIGH PROFILE VEHICLES ON EAST WEST ORIENTED ROADWAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXTENDED PERIOD OF MODERATE TO HEAVY RAIN IS EXPECTED FROM FRIDAY NIGHT THROUGH MONDAY NIGHT.. AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE...WITH THE HEAVIER TOTALS SOUTH OF I-72. THIS WILL LIKELY RESULT IN THE DEVELOPMENT OF RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON THROUGH THIS EVENING. IF ACTIVATION IS REQUIRED...IT WOULD BE FROM 5 PM THROUGH 900 PM.
In the hours before
Local storm report, Dec 23, 12:57 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1257 PM CST WED DEC 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.34W
12/23/2015 M1.11 INCH LOGAN IL OFFICIAL NWS OBS
REPORTED AT NATIONAL WEATHER SERVICE
&&
BROLocal storm report, Dec 23, 12:59 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CST WED DEC 23 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.34W
12/23/2015 M1.11 INCH LOGAN IL OFFICIAL NWS OBS
REPORTED AT NATIONAL WEATHER SERVICE
0830 AM HEAVY RAIN MOWEAQUA 39.63N 89.02W
12/23/2015 M1.20 INCH SHELBY IL MESONET
MESONET STATION MOWEAQUA /MWQUA/
0940 AM TSTM WND DMG WESTERVELT 39.46N 88.87W
12/23/2015 SHELBY IL EMERGENCY MNGR
SEVERAL SMALL TREE BLOWN OVER.
0950 AM TSTM WND DMG 3 WNW CLARKSBURG 39.36N 88.80W
12/23/2015 SHELBY IL EMERGENCY MNGR
SHED BLOW DOWN.
0958 AM TSTM WND DMG OAKLEY 39.85N 88.82W
12/23/2015 MACON IL BROADCAST MEDIA
ROOF PARTIALLY TORN OFF A CHURCH.
1004 AM TSTM WND DMG 2 N WELDON 40.16N 88.75W
12/23/2015 DE WITT IL BROADCAST MEDIA
GRAIN BIN THROWN INTO A FIELD.
1015 AM TSTM WND DMG 2 N SULLIVAN 39.63N 88.60W
12/23/2015 MOULTRIE IL BROADCAST MEDIA
SEMI BLOWN OVER ON CADWELL ROAD BETWEEN
SULLIVAN AND CADWELL. REPORTED BY EMERGENCY
MANAGER VIA NWS CHAT.
1035 AM TSTM WND DMG FOOSLAND 40.35N 88.42W
12/23/2015 CHAMPAIGN IL COUNTY OFFICIAL
SIX POWER-LINE POLES DOWN
1154 AM HEAVY RAIN 2 NNW LONG CREEK 39.83N 88.87W
12/23/2015 M1.11 INCH MACON IL ASOS
ASOS STATION DECATUR AIRPORT /DEC/
1156 AM HEAVY RAIN 3 E BLOOMINGTON 40.48N 88.92W
12/23/2015 M1.08 INCH MCLEAN IL AWOS
AWOS STATION BLMGTN CTRL IL RGL AP /BMI/
&&
NWS LINCOLN IL
IRIS SYSTEMLocal storm report, Dec 23, 2:14 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
214 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
12/23/2015 M1.20 INCH MCLEAN IL MESONET
&&
JRPLocal storm report, Dec 23, 2:21 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
221 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 4 N XENIA 38.69N 88.64W
12/23/2015 CLAY IL EMERGENCY MNGR
BARN DOORS BLOWN IN ON SOUTH SIDE, PARTIAL ROOF BLOWN OFF
OF BARN AND EAST WALL BOWED OUT 18 INCHES. BARN SIZE 40
FOOT BY 80 FOOT - ON BUTTERNUT ROAD.
&&
SHIMONLocal storm report, Dec 23, 2:29 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG 3 E LAWRENCEVILLE 38.73N 87.63W
12/23/2015 LAWRENCE IL 911 CALL CENTER
2 AMEREN POWER POLES SNAPPED OFF AT THE GROUND.
&&
SHIMONLocal storm report, Dec 23, 3:13 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN NE WATSON 39.03N 88.57W
12/23/2015 M1.17 INCH EFFINGHAM IL MESONET
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 9:04 AM CST | Special Weather Statement | ILX | McLean | 41 min |
| Dec 23, 9:16 AM CST | Special Weather Statement | ILX | Christian, Macon, Shelby | 29 min |
| Dec 23, 9:20 AM CST | Severe Thunderstorm Warning | ILX | McLean | 25 min |
| Dec 23, 9:31 AM CST | River Flood Warning | ILX | Clay, Richland | 12 days |
| Dec 23, 9:48 AM CST | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Macon, Moultrie, Piatt and 1 more | 27 min |
| Dec 23, 10:10 AM CST | Special Weather Statement | ILX | McLean | 35 min |
| Dec 23, 11:15 AM CST | Special Weather Statement | ILX | Jasper | 45 min |
| Dec 23, 11:44 AM CST | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 31 min |
| Dec 23, 11:59 AM CST | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 31 min |
| Dec 23, 12:41 PM CST | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 34 min |
| Dec 23, 2:10 PM CST | Wind Advisory | ILX | Cass, Champaign, Christian, DeWitt, Fulton, Knox and 16 more | 9 hr |
| Dec 23, 4:16 PM CST | Tornado Warning | ILX | Cass, Morgan, Scott | 29 min |
| Dec 23, 4:28 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 31 min |
| Dec 23, 5:08 PM CST | Tornado Warning | ILX | Knox | 20 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.